Body Aches, Nausea And Dizziness After Taking Herbal Medicine For BAB?

Illustration of Body Aches, Nausea And Dizziness After Taking Herbal Medicine For BAB?
Illustration: Body Aches, Nausea And Dizziness After Taking Herbal Medicine For BAB? thehealthy.com

Hello, I want to ask. I routinely chapters once a day, 2 days ago my chapter was hard and the next day I decided to take the purple vegeta herbal to soften my stools. I could have a chapter but my chapter was like a chapter of someone catching a cold. after that my body became ill, all sick, like nausea, rada dizzy so, what is gappa because of the side effects, then can I take other medicines as well, thank you.

1 Answer:

Hi Nora


Thank you for the question.

Body aches, nausea, and dizziness can indeed be caused by side effects of consuming certain types of drugs or herbal supplements, including as you mentioned. This complaint can arise because of the nature of the drug or supplement that is irritative, but it can also arise because of an allergic reaction to the drug or supplement. It could also be, this complaint arises due to other reasons, such as gastritis, cholangitis, pancreatitis, hepatitis, digestive infections, urinary tract infections, infections of other organ systems, hormonal fluctuations (for example during young pregnancy, going to menstruation, or before menopause), psychological disorders, etc.


Need to be clarified, exactly how many times do you defecate in a day? Do you also have a fever, vomiting, loss of appetite, weakness, bloody stools, frequent bowel movements, frequent burping, or other severe complaints?


If your bowel movements occur more than 3 times a day, or other severe complaints appear as mentioned above, you should first stop consuming these herbal beverage products, and check yourself directly to the doctor or internist. Some types of drugs may be given by the doctor to you, or maybe the doctor will direct you to undergo a supporting examination, such as ultrasound, blood tests, stool tests, urine tests, and so on. In this way, then the right treatment can be done. If you haven't seen a doctor yet, we don't recommend that you take any medication. Safer, first resolve your complaint by:

Drink more water diligently
Do not over-drink coffee, tea, soft drinks, milk, and processed products
Not late eating
Eat a little but often
Reduce consumption of foods that contain too much gas, such as mustard greens, cabbage, broccoli, coconut milk, and sauce
Warm compresses on your body that are painful and nauseous stomach
Sleep early
No stress or excessive physical activity

Hope this helps ...

: by

Related Question

The Cause Of Fever Up And Down Accompanied By A Mouth That Feels Bitter?

The Cause Of Fever Up And Down Accompanied By A Mouth That Feels Bitter?

(1 year ago)

I have been angered for 1 week, but the situation is anget at certain hours. The position after I anget only drinks bear milk and honey, and the fruit is in chaos. However, today t...

Migraine That Spreads To The Hands And Feet?

Migraine That Spreads To The Hands And Feet?

(1 year ago)

I have experienced migraines that spread to my feet and hands for 4 days, migraines move, sometimes right or left. How to treat it? I have taken red panadol for migraine, but it st...

Pain Around The Stomach That Doesn’t Go Away, Accompanied By Restlessness And Shortness Of Breath?

Pain Around The Stomach That Doesn’t Go Away, Accompanied By Restlessness And Shortness Of Breath?

(12 months ago)

Hello. I am still a student. R nFor the last few months, I often experience aches / pains in my stomach and waist. When the pain started, I still ignored it and continued my activi...

Leave a Reply

Your email address will not be published. Required fields are marked *